# SDR 98UAL900230

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Controls
- Condition: Stiff
- Location: Rudder
- Stage of operation: CR
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

VIBRATION IN FLIGHT MOST PRONOUNCED AT 260KTS.  COULD FEEL IN THE RUDDER PEDALS AND AFT CABIN.  FA STATES THEY COULD HEAR A THUMPING SOUND AFT AND TO THE RIGHT.  CREW SAID RUDDER MOVEMENT WAS STIFF ON THE GROUND AND IN FLIGHT.  DIVERTED TO LAX.
